# SDR ASAA0680680

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 46,256 hours, 23,251 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chipped
- Location: Lt Aileron
- Component: Aileron T/E
- Component part number: 5955401503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND AILERON T/E COMPOSITE CHIPPED.  BOND REPAIRED PER SRM 51-90-0.
